# SDR SWAA2021040861369

- Difficulty date: April 5, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 30,108 hours, 13,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE 8ABC AND 12ABC AND FWD L/H OVERWING INOP. / R&R BATTERY PACK COMMON TO ALL THREE LIGHTS NEAR FLOOR AT SEAT ROW 8ABC; PER AMM 33-51-06. OPS CHECK GOOD.
